# SDR DALA2023082106768

- Difficulty date: August 20, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 70,193 hours, 32,948 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3262 - MISC/DE - DUE TO HYD Y RSVR LO LVL ECAM MESSAGE. CORRECTIVE ACTION: FOUND A CUT O-RING IN THE YELLOW SYSTEM MAIN HP MANIFOLD (3011GM) CHECK VALVE (3059GM). REPLACED O-RING. LEAK CHECKED GOOD. (2928013)
